# SDR CA960103004

- Difficulty date: January 2, 1996
- Submitted: March 26, 2000
- Operation: Air carrier
- Make and model: Dhav DHC8311
- Engine: Pwa PW123
- System (JASC): 7921 · Engine Oil Cooler
- Part: Oil Cooler
- Part number: 28E997
- Condition: Leaking
- Location: Core
- Part time: 8,572 hours
- Component: Stwarner
- Stage of operation: IN
- Nature of condition: K
- Precautionary procedure: K

## Discrepancy

(CAN)#2 OIL COOLER LEAKING. COOLER REPLACED.
